# SDR HEEA079492

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 11,916 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206369002
- Part serial: F019
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID FLOAT BAG HAS A SLOW LEAK.
